# SDR USAA030028

- Difficulty date: March 21, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,042 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH IN LENGTH, AFT SERVICE DOOR, UPPER HINGE CUTOUT.  REMOVED CRACK AND INSTALLED DOUBLER PER TR 52-10-13 AND EA 75742.  (M)
